Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 810324, 18 pages
http://dx.doi.org/10.1155/2011/810324
Research Article

Solution of Higher-Order ODEs Using Backward Difference Method

Department of Mathematics, Faculty of Science, UPM, Selangor Darul Ehsan, 43400 Serdang, Malaysia

Received 9 November 2010; Revised 25 March 2011; Accepted 13 May 2011

Academic Editor: Francesco Pellicano

Copyright © 2011 Mohamed Bin Suleiman et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohamed Bin Suleiman, Zarina Bibi Binti Ibrahim, and Ahmad Fadly Nurullah Bin Rasedee, “Solution of Higher-Order ODEs Using Backward Difference Method,” Mathematical Problems in Engineering, vol. 2011, Article ID 810324, 18 pages, 2011. doi:10.1155/2011/810324